MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFF73
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: lap.Cholecystectomy.Event description: event happen in a cholecystectomy surgery.Tip fracture.Additional information received from an applied medical representative via email on 26aug25: it was confirmed the obturator was inside the cannula at the time of the incident and a camera was inside.This was not a robotic case.Intervention: device replaced.Patient status: patient is ok.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of a fractured obturator tip.Applied medical has reviewed the details surrounding the event and related products and is unable to determine the cause of the reported event based on the evaluation of the returned unit.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.
 
Event or Problem Description
Procedure performed: lap.Cholecystectomy.Event description: event happen in a cholecystectomy surgery.Tip fracture additional information received from an applied medical representative via email on 26aug2025: it was confirmed the obturator was inside the cannula at the time of the incident and a camera was inside.This was not a robotic case.Intervention: device replaced.Patient status: patient is ok.

Brand Name
KII FIOS FIRST ENTRY
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key22919123
Report Number2027111-2025-00731
Device Sequence Number9865368
Product Code GCJ
UDI-Device Identifier00607915117658
UDI-Public(01)00607915117658
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCFF73
Device Catalogue Number101477591
Device Lot Number1552566
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CAMERA
Patient SexUnknown